# SDR C77A20130505016

- Difficulty date: May 5, 2013
- Submitted: May 5, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039313003
- Condition: Worn
- Location: Zone 500
- Part time: 15,753 hours, 8,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP TRACK 2 INBD, PN 170-39313-003, WORN OUT OF LIMITS THICKNESS REDUCTION D= .020", REF SRM 57-52-03, TABLE 101.  SRM LIMITS: 0.013" BLENDED WORN AREA IAW SRM PART II 51-10-03.
